# SDR A6WA200740456

- Difficulty date: August 12, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING LOWER PLANK ACCESS HOLE FOR PANEL 540BB AT WS 54.897 HAS PITTING APPROX .005 INCH DEEP AT THE INBOUND AND OUTBOARD RADIUS.  10-04-07  MAINTENANCE REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV F.  (M)
